# SDR GAIA01162ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, IT WAS DISCOVERED AT BS 940-950, LBL 24.75 SEAT TRACK OUTBOARD FLANGE IS CORRODED.  ACCOMPLISHED SEAT TRACK REPLACEMENT BS 870-950 PLUS 10 INCHES LBL 24.75 IAW B727 SRM 57-50-3 FIG 9.  (M)
